# SDR REXA2020122600858

- Difficulty date: December 21, 2020
- Submitted: December 26, 2020
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 24,729 hours, 25,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3600823
- Condition: Chafed
- Location: Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 621 BULKHEAD WEB CHAFED 2 LOCATIONS: FWD FACE WL 137.00, RBL 8.0 AND LBL 8.0.  PERFORMED LPI OF FS 621 RPB FWD FACE WL 137 RBL 8 & LBL 8.  REWORKED AREAS, IAW MHIRJ REO 601R-53-61-7500 REV- DATED 2020-12-04 STEP 3 NR 3.  NO INDICATIONS NOTED AT THIS TIME.
